MathSciNet Relay Station
MathSciNet bibliographic data
MR1273534 (95d:13007) 13A35 (13B99 13F40)
Hochster, Melvin; Huneke, Craig $F$-regularity, test elements, and smooth base change. Trans. Amer. Math. Soc. 346 (1994), no. 1, 1–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement